# SDR QXEA2011110901202

- Difficulty date: November 2, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOWN FOR C-CHECK.  SEAT TRACK PN CORRODED.  BLENDED MINOR CORROSION.  BLEND IS WITHIN LIMITS IAW RD 8/4-53-884.  TREATED IAW SRM 51-21-10-02-01.  PERFORMED FPI ON BLENDED AREAS IAW CHAPTER 8, NO DEFECTS NOTED.
